# SDR IPXA2025103113680

- Difficulty date: October 29, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR  PANEL 132AH IS BROKEN IN HALF.  FLOOR PANEL  132AH FAB COMPLETED  IAW SREO-16407-REQ002 ((APPX C) A300 FWD/AFT LOWER CARGO COMPARTMENT FLOOR PANEL FABRICATION (SREO)). REVIEWED
